# SDR U2RA2020121600005

- Difficulty date: December 16, 2020
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 47,233 hours, 8,856 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 813170
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY CAP TEST, BATTERY PACK AT LOCATION 16WL FAILED.  REMOVED AND REPLACED BATTERY AT LOCATION 16WL PER A330 AMM 33-51-88 - OPS CHECK GOOD.
